Journal article icon

Journal article

3-DIMENSIONAL DECONFINEMENT TRANSITIONS AND CONFORMAL SYMMETRY

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICS LETTERS B
Volume:
276
Issue:
4
Pages:
472-478
Publication date:
1992-02-20
DOI:
ISSN:
0370-2693
URN:
uuid:1a78dcaf-17aa-450a-a1dc-61aa41f2bb54
Source identifiers:
7694
Local pid:
pubs:7694

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP